Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On some properties of functions of generalized variation
Department of Mathematics, Polish Academy of Sciences.
1987 (English)In: Monatshefte für Mathematik (Print), ISSN 0026-9255, E-ISSN 1436-5081, Vol. 104, no 1, 53-65 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1987. Vol. 104, no 1, 53-65 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-10130Local ID: 8df902a0-06fe-11de-bf94-000ea68e967bOAI: oai:DiVA.org:ltu-10130DiVA: diva2:983070
Note
Upprättat; 1987; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(443 kB)30 downloads
File information
File name FULLTEXT01.pdfFile size 443 kBChecksum SHA-512
24a7af36818be8dcac2541a3773d1fa4ceddd228440b7dce61f56ffe01aee5cdc2e0a31a6de51c1f11a9c0660b594f661210e946ba20d78cac584af39c704d2a
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Monatshefte für Mathematik (Print)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 30 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf